Top-k-lists
Fernando López-Blázquez and
Jacek Wesołowski ()
Metrika: International Journal for Theoretical and Applied Statistics, 2007, vol. 65, issue 1, 69-82
Keywords: Top-k-list; kth records; Record representations; Limit theorems; Generalized order statistics; 62G30; 62E15; 62E20; 60E05; 60F05 (search for similar items in EconPapers)
Date: 2007
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-006-0060-0 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:65:y:2007:i:1:p:69-82
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2
DOI: 10.1007/s00184-006-0060-0
Access Statistics for this article
Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze
More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().